RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 5, Pages 740–746 (Mi mz11774)  

Transformation Operators for Perturbed Harmonic Oscillators

G. M. Masmalievab, A. Kh. Khanmamedovabc

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences
c Azerbaijan University

Abstract: The equation describing a perturbed harmonic oscillator is considered. Using transformation operators, we obtain representations of solutions of this equation with conditions at infinity. Estimates for the kernels of the transformation operators are obtained.

Keywords: perturbed harmonic oscillators, Schrödinger equation, transformation operator, second-order hyperbolic equation, Riemann function.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11774

Full text: PDF file (434 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:5, 728–733

Bibliographic databases:

UDC: 517.91
Received: 21.08.2017
Revised: 20.02.2018

Citation: G. M. Masmaliev, A. Kh. Khanmamedov, “Transformation Operators for Perturbed Harmonic Oscillators”, Mat. Zametki, 105:5 (2019), 740–746; Math. Notes, 105:5 (2019), 728–733

Citation in format AMSBIB
\Bibitem{MasKha19}
\by G.~M.~Masmaliev, A.~Kh.~Khanmamedov
\paper Transformation Operators for Perturbed Harmonic Oscillators
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 5
\pages 740--746
\mathnet{http://mi.mathnet.ru/mz11774}
\crossref{https://doi.org/10.4213/mzm11774}
\elib{https://elibrary.ru/item.asp?id=37424227}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 5
\pages 728--733
\crossref{https://doi.org/10.1134/S0001434619050092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068155500}


Linking options:
  • http://mi.mathnet.ru/eng/mz11774
  • https://doi.org/10.4213/mzm11774
  • http://mi.mathnet.ru/eng/mz/v105/i5/p740

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    References:18
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021